# SDR 2005FA0001481

- Difficulty date: October 4, 2005
- Submitted: November 2, 2005
- Operation: General aviation
- Aircraft: N503QS
- Make and model: Braero BAE1251000A
- Aircraft serial: 259003
- Engine: Pwa PW305
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drain
- Part number: 259SF3325
- Condition: Chafed
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HYDRAULIC PUMP CASE DRAIN HYDRAULIC LINE RUPTURED IN FLIGHT, DRAINING HYDRAULIC FLUID FROM THE AIRCRAFT SYSTEM.  FOUND RT HYDRAULIC PUMP CASE DRAIN LINE CRACKED WHERE LINE HAS BEEN CHAFING.  INSPECTED AIRCRAFT AND FOUND SIMULAR CHAFE IN SAME LINE IN SAME LOCATION IN AFT EQUIPMENT BAY.  THIS APPEARS TO BE A COMMON PROBLEM IN THE 1000 SERIES AIRCRAFT WITH THE PROXIMITY OF THE AFT BAY HYDRAULIC LINE RUNS.  (K)
